# SDR MASA20210729326

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Dented
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL BETWEEN FS280.00- FS295.00, STGR17R - STGR18R WAS FOUND TO HAVE 2 EA. DENTS. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 53-21-01-001-002-A01, ITEMS 1 AND E, EA 79-2021-197
(PART/DEFECT LOCATION: FS280.00-FS295.00, STGR17R - STGR18R)
